Hardness + Injectable Fillers

Narrow 6 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Had an Injection to Dissolve Juvederm Ultra 2 Days Ago for Lumps, and They Increased and Feel Hard?

I was told i should not have any swelling after that at all. When do you expect lumps to actually dissolve and evaluate the results after this... READ MORE

I Had Hyaluronic Acid in NL Folds Two Days Ago, but Now Appear Worse on One Side? (photo)

I had hyaluronic acid injected in NL folds two days ago. The results looked great after I left, but two days later one side seems worse. Almost more... READ MORE

I still have lumps in my lips after almost 4 years that she put HA. Any suggestions? (photos)

Can anyone advise me pls how to get rid of this ugly and hard lumps on my lips .... Almost 4 years ago I was told that the product will vanish itself... READ MORE

Side Effects a Year After Cheek Filler?

A year after voluma, 1 cheek continues to have side effects. From day 1 ive had hardness, mild throbbing & a feeling of mild cramping,... READ MORE

Swollen Cheek Months After Juvederm?

I have been having juverderm voluma in cheeks and restylane/perlane in the tear trough for few yrs now. Last treatment in cheek bone area was in feb.... READ MORE

Fillers in Nasal Lines distorting smile. Any suggestions?

Hi I recently (two days ago) had fillers in my nasal/smile lines and now my smile lines are appearing lower down my cheek/ chin causing it too look a... READ MORE

No matching results